The Cause Of Not Menstruation?
I want to ask you this … You will need to leave it just 1 month after childbirth, it stops so that you stop injecting it 3 months ago. 2 to now not mens with baby age 8 months already not exclusive breastfeeding Is it dangerous or not mens have it?
Good morning, thanks for asking at HealthReplies.com. Menstruation is a cycle that naturally occurs in women during their reproductive years. This cycle occurs once every 3-7 days, and repeats in 21-35 days later. If menstruation is irregular, then among the causes are:
Female hormonal imbalance
Impacts of using hormonal contraception
Imbalance of thyroid hormone
Weight that is not ideal
Drug side effects
In your case, although it may also be due to a combination of the above causes, it is very likely that your menstrual irregularities appear to be due to the consumption of the drug. To not menstruate itself is actually not a dangerous thing, because many women who use KB injections do not menstruate for years while using birth control and that is still considered normal. So the focus here is not menstruation, but whether this is indeed an expected impact or not from the use of the drug, and whether there are other possible causes besides the use of the drug.
For this reason, we recommend that you immediately check yourself back at the doctor who previously gave the drug, or to another obstetrician with the medicine you took earlier. Your doctor will carry out a series of history searches and physical examinations may also be supportive, before determining the best diagnosis and treatment.
Meanwhile there is no need to worry too much, just maintain your ideal body weight, avoid stress, get enough rest, multiply the consumption of vegetables and fruit, avoid smoking and consult a doctor immediately. So, hopefully answering your question.